×

zbMATH — the first resource for mathematics

Reflected backward doubly stochastic differential equations with discontinuous coefficients. (English) Zbl 1262.60053
Summary: We study one-dimensional reflected backward doubly stochastic differential equations (RBDSDEs) with one continuous barrier and discontinuous (left or right continuous) generator. We obtain an existence theorem and a comparison theorem for solutions of the class of RBDSDEs.

MSC:
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Pardoux, E., Peng, S.: Backward doubly stochastic differential equations and systems of quasilinear SPDEs. Probab. Theory Related Fields, 98, 209–227 (1994) · Zbl 0792.60050 · doi:10.1007/BF01192514
[2] Shi, Y., Gu, Y., Liu, K.: Comparison theorems of backward doubly stochastic differential equations and applications. Stochastic Analysis and Application, 23, 97–110 (2005) · Zbl 1067.60046 · doi:10.1081/SAP-200044444
[3] Lin, Q.: A class of backward doubly stochastic differential equations with non-Lipschitz coefficients. Statist. Probab. Lett., 79(20), 2223–2229 (2009) · Zbl 1175.60062 · doi:10.1016/j.spl.2009.07.019
[4] Lin, Q.: A generalized existence theorem of backward doubly stochastic differential equations. Acta Mathematica Sinica, English Series, 26(8), 525–1534 (2010) · Zbl 1213.05215 · doi:10.1007/s10255-008-8152-4
[5] Lin, Q.: Backward doubly stochastic differential equations with weak assumptions on the coefficients. Applied Mathematics and Computation, 217, 9322–9333 (2011) · Zbl 1220.60035 · doi:10.1016/j.amc.2011.04.016
[6] N’zi, M., Owo, J. M.: Backward doubly stochastic differential equations with discontinuous coefficients. Statist. Probab. Lett, 79, 920–926 (2009) · Zbl 1168.60353 · doi:10.1016/j.spl.2008.11.011
[7] Bahlali, K., Hassani, M., Mansouri, B., et al.: One barrier reflected backward doubly differential equations with continuous generator. C. R. Math. Acad. Sci. Paris, 347, 1201–1206 (2009) · Zbl 1176.60041 · doi:10.1016/j.crma.2009.08.001
[8] Aman, A., Owo, J. M.: Reflected backward doubly stochastic differential equations with discontinuous generator. Random Oper. Stoch. Equ., DOI:10.1515/rose-2012-0005 (2012) · Zbl 1284.60113
[9] Saisho, Y.: SDE for multidimensional domains with reflecting boundary. Probab. Theory Related Fields, 74, 455–477 (1987) · Zbl 0591.60049 · doi:10.1007/BF00699100
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.